# SDR COMA9710262

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3472001001
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 11,224 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAKEOFF.  REPLACED THE FLAP CONTROL UNIT.
